4 doctors weighed in:
Had 2 si joint injections on, monday. Now I have 2 swollen red dots where the needles went in and they kind hurt and itch. Is that normal?
4 doctors weighed in

Dr. James Leiber
Sports Medicine
3 doctors agree
In brief: Can be normal
Injection sites can often have red dots or mild inflammation around them for a short time.
Keep an eye on it -- if it gets worse (hot and swollen or painful) or if you develop fevers/chills then see your doctor right away. I have also seen patients develop irritation from the cleansing solution used on the skin. Sometimes this requires a topical steroid cream... Check with your doctor

In brief: Can be normal
Injection sites can often have red dots or mild inflammation around them for a short time.
Keep an eye on it -- if it gets worse (hot and swollen or painful) or if you develop fevers/chills then see your doctor right away. I have also seen patients develop irritation from the cleansing solution used on the skin. Sometimes this requires a topical steroid cream... Check with your doctor
Dr. James Leiber
Dr. James Leiber
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors